Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1985, Volume 24, Number 6, Pages 674–695 (Mi al1924)  

This article is cited in 12 scientific papers (total in 12 papers)

Nilpotent elements and nil-radicals of alternative algebras

S. V. Pchelintsev


Full text: PDF file (8295 kB)

Bibliographic databases:
UDC: 519.48
Received: 15.11.1984

Citation: S. V. Pchelintsev, “Nilpotent elements and nil-radicals of alternative algebras”, Algebra Logika, 24:6 (1985), 674–695

Citation in format AMSBIB
\Bibitem{Pch85}
\by S.~V.~Pchelintsev
\paper Nilpotent elements and nil-radicals of alternative algebras
\jour Algebra Logika
\yr 1985
\vol 24
\issue 6
\pages 674--695
\mathnet{http://mi.mathnet.ru/al1924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=853776}


Linking options:
  • http://mi.mathnet.ru/eng/al1924
  • http://mi.mathnet.ru/eng/al/v24/i6/p674

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kuz'min, “On some properties of free Abelian extensions”, Math. USSR-Sb., 67:1 (1990), 303–315  mathnet  crossref  mathscinet  zmath  isi
    2. E. I. Zel'manov, I. P. Shestakov, “Prime alternative superalgebras and the nilpotence of the radical of a free alternative algebra”, Math. USSR-Izv., 37:1 (1991), 19–36  mathnet  crossref  mathscinet  zmath  adsnasa
    3. M. M. Babikov, “A criterion for the solvability of alternative algebras”, Math. Notes, 57:3 (1995), 229–234  mathnet  crossref  mathscinet  zmath  isi  elib
    4. S. V. Pchelintsev, “On identities of free finitely generated alternative algebras over a field of characteristic 3”, Sb. Math., 192:9 (2001), 1365–1380  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. V. Pchelintsev, “Prime alternative algebras that are nearly commutative”, Izv. Math., 68:1 (2004), 181–204  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. N. Zhelyabin, “Examples of prime Jordan superalgebras of vector type and superalgebras of Cheng–Kac type”, Siberian Math. J., 54:1 (2013), 33–39  mathnet  crossref  mathscinet  isi
    7. S. V. Pchelintsev, “Degenerate alternative algebras”, Siberian Math. J., 55:2 (2014), 323–335  mathnet  crossref  mathscinet  isi
    8. S. V. Pchelintsev, “Isotopes of the alternative monster and the Skosyrsky algebra”, Siberian Math. J., 57:4 (2016), 666–678  mathnet  crossref  crossref  isi  elib  elib
    9. S. V. Pchelintsev, “Identities of metabelian alternative algebras”, Siberian Math. J., 58:4 (2017), 693–710  mathnet  crossref  crossref  isi  elib  elib
    10. S. V. Pchelintsev, “Prime algebras connected with monsters”, Siberian Math. J., 59:2 (2018), 341–356  mathnet  crossref  crossref  isi  elib
    11. S. V. Pchelintsev, “Identities of prime alternative algebras”, Algebra and Logic, 59:2 (2020), 147–164  mathnet  crossref  crossref  isi
    12. S. V. Pchelintsev, “Additivnyi bazis otnositelno svobodnoi assotsiativnoi algebry s tozhdestvom lievoi nilpotentnosti stepeni $5$ i ego primeneniya”, Sib. matem. zhurn., 61:1 (2020), 175–193  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021